cough-cold-icon
Fever and some red spots on skin
Before 1 week i suffered sudden fever and i take a nimocet fever gone but after that some allergic reaction on my body red spots on everywhere on my body and now my fever is come back there is also a little bit red spot on one side
76 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

HELLO, RED SPOTS MAY BE DUE TO SEPTIC DISORDER LOW PLATELET COUNT DENGUE??? SO  IMMEDIATELY CONSULT A GENERAL PHYSICIAN. PREFERABLY HOSPITALIZATION. THAN EVERY THING IS DONE BY TREATING DOCTOR. O.K, BYE.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.